# SDR SWAA2025012376340

- Difficulty date: December 11, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT ACTUATOR 4 SUPPORT ANGLE AT LT WING 2024-764316<[01] REPLACED SLAT ACTUATOR 4 SUPPORT ANGLE AT LT WING IAW B737-800 SRM 51-10-02. CRACK L: 0.500 INCH TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: B20189527 DUE DATE: 28-JAN-25;[02] REPLACED SLAT ACTUATOR 4 SUPPORT ANGLE AT LT WING IAW B737-800 SRM 51-10-02. CRACK L: 0.500 INCH TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: B20189527 DUE DATE: 28-JAN-25
